# SDR HEEA968019

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7655009005110
- Condition: Failed
- Location: Ac Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/C BEARING LIGHT CAME ON IN FLIGHT.
